×

zbMATH — the first resource for mathematics

Complete index sets of recursively enumerable families. (English) Zbl 0306.02040

MSC:
03D55 Hierarchies of computability and definability
03D25 Recursively (computably) enumerable sets and degrees
03D30 Other degrees and reducibilities in computability and recursion theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J.C.E. Dekker AND J. Myhill [1] Some theorems on classes of recursively enumerable sets , Trans. Amer. Math. Soc. 89(1) (1958) 25-59. · Zbl 0083.00302 · doi:10.2307/1993131
[2] T.G. Mclaughlin [2] The family of all recursively enumerable classes of finite sets , Trans. Amer. Math. Soc., 155 (1) (1971) 127-136. · Zbl 0221.02022 · doi:10.2307/1995467
[3] H.G. Rice [3 ] Classes of recursively enumerable sets and their decision problems , Trans. Amer. Math. Soc. 74(2) (1953) 358-366. · Zbl 0053.00301 · doi:10.2307/1990888
[4] Hartley Rogers [4] Computing degrees of unsolvability , Math. Annalen, 138(2) (1959) 125-140. · Zbl 0086.01101 · doi:10.1007/BF01342939 · eudml:160704
[5] Hartley Rogers [5] Theory of recursive functions and effective computability , McGraw-Hill Book Co., 1967. · Zbl 0183.01401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.